You are here

Shihab Mahmood Kamil

Shihab Mahmood Kamil

Shihab Mahmood Kamil
Name: Shihab Mahmood Kamil
Other profiles: MTMT

Publication list

Uploaded publications:
2
Publications in DEA:
2
OA:
1
Date range:
2022-2024
2024
  1. Páles, Z., Shihab, M.: On convexity properties with respect to a Chebyshev system.
    J. Math. Anal. Appl. 530 (2), 1-20, 2024.
    Journal metrics:
    Q1 Analysis (2022)
    Q2 Applied Mathematics (2022)
2022
  1. Páles, Z., Shihab, M.: Decomposition of higher-order Wright convex functions revisited.
    Results Math. 77 (2), 1-11, 2022.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
updated: 2024-04-14, 01:20

SCImago quartiles of
scientific journal articles

Number of scientific articles: 2
Q1 1 (50%)
Q2 1 (50%)
-
OK

SCImago subject areas and categories

Mathematics (2)
Applied Mathematics (2)
Analysis (1)
Mathematics (miscellaneous) (1)

Genre chart

Year chart

Language chart